Announcement

Collapse
No announcement yet.

cipro the cause?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    You might want to talk with your doctor about possibly trying a different antibiotic. We are all so different that it's not possible to know for sure.

    I hope you feel better very soon.

    Donna

    Leave a comment:


  • tigger_gal
    replied
    I have taken cipro several times for a uti, and haven't had any problems.. please discuss this with your doctor.

    Leave a comment:


  • suzannelaura
    started a topic cipro the cause?

    cipro the cause?

    Three times now, when I have been on Cipro for sinus infections I have gotten a horrible flare. The first time, it was right at the end of my course of cipro and lasted for about a week after til I got on Enablex. The second time was about halfway through the course and I stopped the cipro finally since I was concerned it was causing the flare.

    Now my sinus infection has come back (and worse!) and I was put on cipro again. I forgot about the possible link between cipro and symptoms and woke up in the middle of the night after the first day of cipro and noticed my IC symptoms have gotten worse now.

    OF course, I am concerned since how do I get rid of my sinus infection if I can't go on antibiotics, but I don't want to face the pain and discomfort I felt during my last IC flare.

    I have had chronic sinus infections for years and had 2 surgeries. I was finally put on Septra for over 2 years. Then, last year, I got a UTI that kept coming back for 6 months. I was on various antibiotics during that time. This fall was the first time in years I was off antibiotics for an extended period of time.

    Now I"m concerned that the long term antibiotic use has somehow caused my IC, though my doctor said he's never heard of cipro causing a flare. Has anyone had any experiences with this?
Working...
X